# SDR HALA97104

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 110-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR PANEL FS 110-160, LBL 15 TO RBL 15, HAS CORROSION LEVEL 2 AND CRACKED.  REMOVED AND REPLACED FLOOR PANEL SRM 51-10-2, 51-10-03 REINSTALLED HAS CHANNELS, SRM 51-30-02.  (M)
